# SDR WX0A2013083071674

- Difficulty date: August 26, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496507
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD VANE LT CHAFED 6" FROM INBD END.  REMOVED DAMAGED SKIN, FABRICATED FILLER, DOUBLER, INSTALLED FASTENERS, AND HOT BONDED IAW SRM 51-70-2, PARA 18B.
